# SDR QXEA200603322

- Difficulty date: December 6, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 - FUSELAGE INTERIOR COCKPIT FLOORBOARD SUPPORT ANGLE AT FS 280 RBLK TO LBLK IS CORRODED AT CAMLOC LOCATIONS.  REPAIRED IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
